cardiologist-icon
High blood pressure
I was diagnosed with high blood pressure year ago. So doctor prescibed me olmezest 40 at that time. But after six months and regular check up, he reduced my dose to olmezest 20. Can I stop taking the medicine now? Also from past few months I have continous headache. I dont want to take medicine for lifetime.
125 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

helloo.. bp medications are rarely stopped.... you need to continue your medications as otherwise you may have complications like vision and kidney problem, bleeding etc ..please do not stop it unless  advised by the doc... since you are complainin of headache.. I suspect your bp levels are shooted up again ..kindly do not neglect it...consult a physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.